Groups with one conjugacy class of non-normal subgroups‎ - ‎a short proof

Document Type: Research Paper

Author

Department of Mathematics, University of Tabriz, P.O.Box 51666-17766, Tabriz‎, ‎Iran

Abstract

For a finite group $G$ let $nu(G)$ denote the number of conjugacy classes of non-normal subgroups of $G$. We give a short proof of a theorem of Brandl, which classifies finite groups with $nu(G)=1$.

Keywords

Main Subjects



Volume 41, Issue 6
November and December 2015
Pages 1493-1495
  • Receive Date: 07 April 2014
  • Revise Date: 13 September 2014
  • Accept Date: 15 September 2014